How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 7674
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

I have been experiencing chest pains since Monday

Customer Question

Hello,I have been experiencing chest pains since Monday morning. I had swallowed to pills (one, a multivitamin and the other, a cod liver oil capsule). I also took a painkiller, but without consuming enough water with it. I then felt a burning sensation in my chest, with the feeling that the painkiller possibly was stuck lower down in my chest, so I drank more water. It was later when I tried to eat and drink something that I noticed how difficult it was to swallow and then later the sensation of heartburn. This has happened with every meal since and I also experience pain when I lie down at night to sleep, especially if I feel like I'm swallowing in air. I have been taking a liquid antacid but the pain is still there. I was wondering if this could be esophagitis? If so, what follow up do I need to do?Thank you.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Uzair replied 1 year ago.
Hi and thanks for the query.I would suggest that you start on a proton pump inhibitor like Prilosec 20 mg twice a day and eliminate all spicy, salted, smoked and barbecued food from your diet for now. Get an ECG done as soon as possible to rule out any cardiac disease, if none then, keep on the antacid and book an appointment with your Gastroenterologist for further work up.Hope this helps.Please do leave a positive rating for the service.Best wishes.

Related Medical Questions